# SDR 2003UALA00946

- Difficulty date: December 10, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 45,956 hours, 7,565 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH SKIN DENTS WITHIN 22 INCHES OF E&E BAY DOOR, ONE BETWEEN STATION 303 & STATION 325 (STR35L).  MAJOR REPAIR ACCOMPLISHED.  REPAIRED PER SRM 51-00-01.
